# SDR YENA20141005217

- Difficulty date: October 5, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 55,340 hours, 20,482 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK,  LT WING TOP SKIN FOUND CORRODED AT RIB 7.  REPAIRED IAW E/C A14-604-01.
